# SDR COM31012

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 5308211
- Condition: Defective
- Location: Cockpit
- Part time: 15,583 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER LEVERS CAN BE RETARDED BELOW THE FLIGHT IDLE GATE WITHOUT USING THE RELEASE TRIGGERS.  REPLACED THE POWER LEVER QUADRANT ASSY.
